淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-0307200812542300
中文論文名稱 三維Ostrowski型不等式的研究
英文論文名稱 On three-dimensional Ostrowski’s type inequalities
校院名稱 淡江大學
系所名稱(中) 數學學系碩士班
系所名稱(英) Department of Mathematics
學年度 96
學期 2
出版年 97
研究生中文姓名 蔡宗儒
研究生英文姓名 Tsung-Ju Tsai
電子信箱 bb09451@yahoo.com.tw
學號 695190024
學位類別 碩士
語文別 中文
第二語文別 英文
口試日期 2008-05-30
論文頁數 33頁
口試委員 指導教授-楊國勝
委員-楊國勝
委員-胡德軍
委員-王忠信
中文關鍵字 Ostrowski型不等式 
英文關鍵字 Ostrowski’s Inequality 
學科別分類 學科別自然科學數學
中文摘要 這篇論文當中,我們將建立Ostrowski型的不等式,主要是針對三個變數的函數。
英文摘要 In the present paper we will establish an inequality of Ostrowski’s type for mapping of three variables.
論文目次 目錄
1.前言…………………………… 1
2.主要結果……………………… 2
參考文獻…………………………15

Contents
1.Introduction..............17
2.The Results...............18
References..................32
參考文獻 [1] N.S. BARNETT and S.S. DRAGOMIR, An Ostrowski type inequality for double integrals and applications for cubature formulae, RGMIA Research Report Collection,Vol.1, No.1, 1998.

[2] S.S. DRAGOMIR and S. WANG, A new inequality of Ostrowski's type in L₁ norm and applications to some special means and to some numerical quadrature rules,Tamkang J. of Math, 28(1997), 239-244.

[3] S.S. DRAGOMIR and S. WANG, An inequality of Ostrowski-Grüss' type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules, Computers Math. Applic., 33(1997), 15-20.

[4] S.S. DRAGOMIR and S. WANG, Applications of Ostrowski's inequality to the estimation of error bounds for some special means and some numerical quadrature rules, Appl. Lett., 11(1998), 105-109.

[5] S.S. DRAGOMIR and S. WANG, A new inequality of Ostrowski's type in L_{p} norm and applications to some special means and to some numerical quadrature rules, submitted for publications.

[6] D.S. MITRINOVIĆ, J.E. PECARIĆ and A.M. FINK, Inequalities Involving Functions and Their Integrals and Derivatives, Kluwer Academic Publisher, Dordrecht, 1994.

[7] A.M. Ostrowski,Über die Absolutabweichung einer differentiebaren Funktion von ihren Integralmittelwert, Comment. Math. Helv., 10(1938), 226-227.
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2008-07-29公開。
  • 同意授權瀏覽/列印電子全文服務,於2008-07-29起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信